# SDR DALA2021021600857

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INTERNAL STRUCTURE SUPPORT ANGLE LOCATED AT FR 26 LEVEL STR 44 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE PER A320 SRM 51-42-11 AND SRM 51-72-11. (1730401)
